It is meant to help with the constant adrenaline surges and heart racing. I am only taking one of the three a day recommended as I am highly sensitive to all medications. Now a month in all good daytime but I have woken during the night to extreme heart racing and other times feeling like it's going too slow. I have had this before but never to wake me up and I feel worse than I usually would lying down as most of my symptoms are caused by being upright. Would anyone suggest if they think I should be taking it twice a day or maybe stop altogether? Also had two glasses of wine at night on one of the nights but that was twelve hours after the tablet. My specialist is away,and I just really want to know that this stuff isn't going to give me a heart attack or stop my heart lolz. Extreme maybe but I hate not knowing. Thanks.
Propranolol - I have Postural Orthostatic Tachycardia and was prescribed Proprananol?
- 25 Sep 2015 by Storm8
- 17 September 2017
- adrenalin, anaphylaxis, tachyarrhythmia, allergic reactions, propranolol, postural orthostatic tachycardia syndrome, prescription, medication, heart
Hi, I took propranolol too, and from what you've said it seems like you just need a higher dose. It does work very well to manage symptoms of tachycardia and arrhythmia. That being said, it does cause memory loss and difficulty concentrating - so much so they give it to veterans with PTSD to help them forget what they went through.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2015 • 2 answers
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Updated 28 Feb 2010 • 1 answer
Updated 11 Oct 2014 • 2 answers
Updated 22 Sep 2014 • 2 answers
Updated 15 Jun 2015 • 1 answer